# SDR UPS99230975

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: M241110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SI,  CORROSION ON STA 970, LBL 57, WL 208 ON FLOORBEAM UNDER NUTPLATE.  REMOVED DAMAGE, FABRICATE REPAIR AND INSTALLED PER SRM 53-10-8, FIG 5, 51-30-2.
